EconPapers    
Economics at your fingertips  
 

Solving infinite-dimensional optimizaiton problems by polynomial approximation

Olivier Devolder, François Glineur and Yurii Nesterov

No 2241, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 2010-01-01
Note: In : M. Diehl, F. Glineur, E. Jarlebring and W. Michiels (eds.), Recent Advances in Optimization and its Applications in ENgineering, Heidelberg, Springer, 37-46, 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Solving infinite-dimensional optimization problems by polynomial approximation (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:2241

Access Statistics for this paper

More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-19
Handle: RePEc:cor:louvrp:2241